Posted by SAMMY
on August 19, 2000 at 00:02:15:
In Reply to: Re: Im a19 yr old female and i think im addicted to ritalin! posted by Jon on August 18, 2000 at 16:36:02:
: Of course its bad. I don't want to come down on you but you are taking it too far. I have a bunch of Adderall at home but im not downing them by the handful. The higher you get the more you'll want to stay there. What are you gonna do when you run out. Your doctor might stop prescribing it altogether if he thinks your abusing it. And yes you can OD on ritalin just like on Coke or herion. More than likely youll have the craving, irritation, and depression. Its just gonna get worse so taper off now and get some self control.
Have to agree with the last response!
I don't want to scare you, but i really think that 100 mg. is way too much! I have heard of people getting seizures from od on Ritalin and other such meds.
Like the last response said, cut back now before you do more damage!